# SDR GUUA94132032908A

- Difficulty date: March 29, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 27,360 hours, 32,065 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pcb
- Part number: 1293640455
- Part serial: 401H97
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED NO 3 GREEN GEAR INDICATION LIGHTS.  REPLACED PCB A319. LANDING GEAR OPS CHECK, NORMAL.
